# SDR CA111130001

- Difficulty date: November 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAKEOFF THE ACFT HAD AN ENG POWER SECTION PT BLADE FAILURE.  ENG WILL BE REMOVED & SENT FOR INVESTIGATION.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
